# SDR FDEA202511252206

- Difficulty date: November 25, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N893FD
- Make and model: Boeing 777F
- Aircraft serial: 41736
- Aircraft time: 23,706 hours, 4,014 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT R1 ARE NOT ILLUMINATED NOW WHEN  DOOR IS ARMED. AMM: 33-51-00-5  MEL: 52-11-05-02. PERFORMED EMERGENCY LIGHTS TEST IAW AMM 33-51-00-5 REV MAY 09/2025 AND SATS. ACFT OK FOR SERVICE   PREVIOUSLY EMERGENCY LIGHTS WERE ON WITH DOOR CLOSED, 52-10  6508.   WHILE CLOSING UP AIRPLANE FOR DEPARTURE, R1 DOOR EMERGENCY LIGHTS REMAIN ILLUMINATED.  R1 DOOR EMERGENCY LIGHT ARE ILLUMINATED WITH DOOR ARMED DUE TO MEL 52-11-05-02 REQUIRING FLIGHT LOCK ACTUATOR CONNECTOR REMOVAL. REF TO WRI 52-10/6500.   PERFORMED EMERGENCY LIGHTS TEST IAW MM 33-51-00-5.
